# SDR IPXA2025052764925

- Difficulty date: May 24, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N148UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0831
- Aircraft time: 26,455 hours, 16,187 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY DOOR CYLINDER ON MAIN ENTRY DOOR REQUIRES NITROGEN SERVICE.  SERVICED EMERGENCY DOOR CYLINDER PER A300 AMM 52-10-14.
